Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 23, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 7, 2011, 6:46 AM MDT for 4 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 7, 2011, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2011, 6:46 AM MDT (12:46 UTC)
- In effect from
- Apr 7, 2011, 2:00 PM MDT
- Expired
- Apr 7, 2011, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Lincoln County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 0.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2365 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
855 WWUS84 KEPZ 071246 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 646 AM MDT THU APR 7 2011 ...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE SOUTH CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS BELOW 6000 FEET...DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED.... ...FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON FOR THE SOUTHWEST AND SOUTH CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS...DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED.... .APPROACH OF A DEEP UPPER LEVEL TROUGH MOVING INTO THE PACIFIC NORTHWEST WILL CONTINUE TO DIG SOUTH AND INCREASE SOUTHWESTERLY FLOW ACROSS THE REGION. DRY LOW LEVELS WILL COMBINE WITH BREEZY TO WINDY CONDITIONS ACROSS THE EASTERN HALF OF THE DISTRICT WITH NEAR CRITICAL CONDITIONS EXPECTED TO THE WEST THIS AFTERNOON. CRITICAL CONDITIONS ARE EXPECTED ACROSS ALL AREAS ON FRIDAY. NMZ112-TXZ055-056-072115- /O.UPG.KEPZ.FW.A.0020.110407T2000Z-110408T0200Z/ /O.NEW.KEPZ.FW.W.0023.110407T2000Z-110408T0200Z/ /O.CON.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 646 AM MDT THU APR 7 2011 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * WINDS...THURSDAY AND FRIDAY...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH OR MORE. * RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT. * TIMING...THURSDAY AND FRIDAY FROM 2 PM TO 8 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ111-072115- /O.EXA.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/ SOUTHWEST DESERTS AND LOWLANDS- 646 AM MDT THU APR 7 2011 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * WINDS...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH OR MORE. * RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT. * TIMING...2 PM TO 8 PM MDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JMG
1 follow-up statement
979 WWUS84 KEPZ 072007 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 207 PM MDT THU APR 7 2011 ...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE SOUTH CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS BELOW 6000 FEET... DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED.... ...FIRE WEATHER WATCH IS IN EFFECT FRIDAY AND SATURDAY AFTERNOON FOR THE SOUTHWEST AND SOUTH CENTRAL NEW MEXICO LOWLANDS AND FAR WEST TEXAS...DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED.... ...FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE SACRAMENTO MOUNTAINS BELOW 7000 FEET...DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED.... .A DEEP UPPER LEVEL LOW WILL BE DIVING DOWN THE WEST COAST FRIDAY AND THEN ACROSS THE FOUR CORNERS REGION BY LATE SATURDAY. THIS SYSTEM WILL INCREASE SOUTHWESTERLY FLOW ACROSS THE REGION. DRY LOW LEVELS WILL COMBINE WITH BREEZY TO WINDY CONDITIONS ACROSS THE EASTERN HALF OF THE DISTRICT WITH NEAR CRITICAL CONDITIONS EXPECTED TO THE WEST THIS AFTERNOON. CRITICAL CONDITIONS ARE POSSIBLE ACROSS ALL LOWLAND AREAS ON FRIDAY WITH THE BEST CHANCE BEING WEST OF THE RIO GRANDE. EXTREMELY CRITICAL FIRE CONDITIONS ARE LIKELY SATURDAY AS WINDS INCREASE TO 30 TO 40 MPH WITH HIGHER GUSTS. NMZ112-TXZ055-056-081330- /O.NEW.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/ /O.CON.KEPZ.FW.W.0023.000000T0000Z-110408T0200Z/ /O.CON.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 207 PM MDT THU APR 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * WINDS...THURSDAY AND FRIDAY...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH OR MORE. ON SATURDAY...20 FOOT WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE. * RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT. * TIMING...TODAY AND FRIDAY FROM 2 PM TO 8 PM MDT. ON SATURDAY FROM NOON TO 9 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ111-081330- /O.NEW.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/ /O.CON.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/ SOUTHWEST DESERTS AND LOWLANDS- 207 PM MDT THU APR 7 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * WINDS...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35 MPH OR MORE ON FRIDAY. 20 FOOT WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE SATURDAY. * RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT. * TIMING...2 PM TO 8 PM MDT FRIDAY AND NOON TO 9 PM MDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ113-081330- /O.NEW.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/ CAPITAN AND SACRAMENTO MOUNTAINS- 207 PM MDT THU APR 7 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * LOCATION... * WINDS...SUSTAINED 20 FOOT WINDS OF 35 TO 45 MPH OR HIGHER WITH GUSTS EXCEEDING 55 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS...MAINLY BELOW 7000 FEET. * TIMING...FROM NOON TO 9 PM MDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 7, 5:08 AM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 7, 5:08 AM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
508 AM MDT THU APR 7 2011
.SYNOPSIS...
MORE WIND TODAY WITH SLIGHTLY COOLER TEMPERATURES. FRIDAY WILL
ALSO BE WINDY...BUT ON SATURDAY WE WILL SEE VERY WINDY CONDITIONS.
WE'LL BE MUCH COOLER ON SUNDAY WITH CONTINUED WINDY CONDITIONS.
THE FIRST PART OF NEXT WEEK LOOKS WARMER WITH OCCASIONALLY BREEZY
TO WINDY AFTERNOONS.
&&
.DISCUSSION...
ONE WINDY DAY DOWN...FOUR MORE TO GO. FOR TODAY WE HAVE SOME
DECENT WINDS ALOFT AND WE WILL MIX PRETTY HIGH SO WE WILL BE ABLE
TO PULL SOME OF THOSE WINDS DOWN. I THINK MOST OF US WILL SEE JUST
WINDY CONDITIONS...BUT THE HIGHER ELEVATIONS OF THE SACS COULD SEE
SOME STRONGER WINDS SO I WILL PUT THEM IN A WIND ADVISORY FOR THIS
AFTERNOON. WE WILL BE CLOSE TO ADVISORY LEVEL WINDS TODAY AND
TOMORROW...BUT THE SURFACE PRESSURE GRADIENT LOOKS A LITTLE WEAK
SO FOR NOW I WILL JUST KEEP US BELOW ADVISORY LEVELS WINDS BOTH
DAYS. BY FRIDAY AFTERNOON A DEEP UPPER LEVEL TROUGH WILL BE
DROPPING SOUTH ALONG THE CALIFORNIA COAST. THIS SYSTEM WILL TURN
TO THE EAST ACROSS SOUTHERN CALIFORNIA AND WILL MOVE INTO EASTERN
ARIZONA BY SATURDAY AFTERNOON. THE SYSTEM WILL BRING VERY STRONG
WINDS ALOFT ACROSS THE AREA ON SATURDAY AFTERNOON...WITH THE GFS
INDICATING 90 TO 100 MPH WINDS AT 500 MB AND 5O TO 60 MPH WINDS
AT AROUND 700 MB. AT THE SAME TIME WE WILL HAVE A VERY STRONG LEE
SIDE TROUGH DEVELOPING WHICH WILL SIGNIFICANTLY TIGHTEN UP OUR
SURFACE PRESSURE GRADIENT. CURRENT FORECAST GUIDANCE HAS THE NAM
SAYING WE WILL SEE 30 TO 40 MPH WINDS AND THE GFS IS SAYING WE
COULD SEE 40 TO 50 MPH SURFACE WINDS...NOT TO MENTION THE GUSTS.
SO RIGHT NOW IT LOOKS LIKE WE WILL EASILY MAKE IT INTO HIGH WIND
WARNING TERRITORY. BOTH OF THE MODELS INDICATE THAT THE GRADIENT
ACROSS THE AREA WILL STAY TIGHT WELL INTO SATURDAY NIGHT SO WE
COULD SEE THE WINDS HOWLING WELL INTO SUNDAY. BY SUNDAY WE WILL BE
ON THE BACK SIDE OF THE SYSTEM AND WE WILL SEE MUCH COOLER AIR
MOVING IN BUT LIKE I SAID THINGS STILL LOOK PRETTY WINDY FOR THE
FIRST PART OF SUNDAY BEFORE THE START TO SLOW DOWN SUNDAY
AFTERNOON.
MONDAY WILL CONTINUE A LITTLE ON THE COOL SIDE AND THE GOOD NEWS
IS WE WILL SEE CALMER WINDS AS A SHORT WAVE RIDGE MOVES ACROSS NEW
MEXICO. BUT BY TUESDAY THE RIDGE WILL BE GONE AND ANOTHER SHORT
WAVE WILL BE APPROACHING THE AREA SO...YOU GUESSED IT...MORE WINDY
CONDITIONS FOR TUESDAY AFTERNOON. AND YET ANOTHER SHORT WAVE MAY
APPROACH THE AREA ON WEDNESDAY WHICH WILL KEEP THE WIND MACHINE
GOING.
LOOKING AT TEMPERATURES...WELL YESTERDAY'S TROUGH ALLOWED SOME
COOLER AIR TO MOVE IN...BUT OUR HIGHS TODAY AND FRIDAY WILL STILL
RUN TWO TO FOUR DEGREES ABOVE NORMAL. ON SATURDAY THE WIND MACHINE
WILL BE GOING FULL TILT BUT THE TROUGH WILL BE TRYING TO BRING
MUCH COOLER AIR IN. RIGHT NOW IT LOOKS LIKE THE COLD FRONT WILL
ARRIVE AFTER MAX HEATING ON SATURDAY SO THE HIGHS THAT DAY WILL
CONTINUE TO RUN A FEW DEGREES ABOVE NORMAL. WE WILL SEE AROUND 15
DEGREES OF COOLING ON SUNDAY SO THE HIGHS THEN WILL BE TEN TO
TWELVE DEGREES BELOW NORMAL. THE HIGHS FOR THE FIRST PART OF NEXT
WEEK WILL RUN AT OR JUST A FEW DEGREES ABOVE NORMAL.
&&
.AVIATION...07/12Z-08/12Z
VFR CONDITIONS EXPECTED TODAY. THE HIGH CEILINGS WE SAW DURING THE
OVERNIGHT HOURS WILL BE LONG GONE BY THIS MORNING. SURFACE WINDS
WILL AGAIN INCREASE FROM THE WEST TO 20 TO 30 KNTS. THIS WILL GIVE
US MODERATE OR GREATER TURBULENCE NEAR AND DOWN WIND OF AREA
MOUNTAINS. WINDS SHOULD WEAKEN OVERNIGHT THURSDAY NIGHT...BUT WILL
PICK UP ONCE AGAIN ON FRIDAY. I'M NOT EXPECTING BLOWING DUST TO BE
A PROBLEM THIS AFTERNOON...SO VISIBILITIES SHOULD STAY PRETTY
GOOD.
&&
.FIRE WEATHER...
WHAT CAN I TELL THAT YOU DON'T ALREADY KNOW. IT WILL BE WINDY
AGAIN TODAY. THE SACRAMENTO MOUNTAINS WILL SEE A LITTLE STRONGER
WINDS DUE TO THE ELEVATION. MOST OF US WILL SEE WINDS OF 20 TO 30
MPH THIS AFTERNOON...BUT THE SACS WILL SEE 25 TO 35 MPH WINDS. SO
WINDS WILL EASILY BE IN RED FLAG CONDITIONS. THE TROUGH THAT CAME
THROUGH YESTERDAY HAS BROUGHT SOME COOLER AIR AND SLIGHTLY MORE
MOIST AIR MASS. RH'S WILL BE BORDERLINE FOR RED FLAG CONDITIONS
TODAY. I DO EXPECT SOME DRYING SO WE WILL PROBABLY MEET RED FLAG
CONDITIONS FOR THE LOWLANDS...BUT MIGHT JUST STAY ABOVE THEM IN
THE MOUNTAINS. ON FRIDAY WITH MORE WINDS AND DRIER AIR MOVING IN
WE WILL SEE RED FLAG CONDITIONS EVERYWHERE. IF THURSDAY AND FRIDAY
WEREN'T BAD ENOUGH AN APPROACHING TROUGH ON SATURDAY WILL GIVE US
VERY WINDY CONDITIONS. SURFACE WINDS SPEEDS WILL BE 35 TO 45 MPH
WITH GUSTS TO 60 OR HIGHER POSSIBLE. IT LOOKS LIKE THE STRONG
WINDS WILL LAST WELL INTO SATURDAY NIGHT AND MAYBE A FAIR WAYS
INTO SUNDAY. THE TROUGH WILL BRING IN MUCH COOLER AIR...BUT THERE
IS A CHANCE THAT WE COULD SEE RED FLAG CONDITIONS EVEN ON SUNDAY
EAST OF THE RIO GRANDE. MONDAY LOOKS LIKE A PRETTY CALM DAY AS AN
UPPER LEVEL RIDGE MOVES ACROSS THE AREA...BUT TUESDAY AND
WEDNESDAY WILL SEE THE WINDS KICK UP AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 81 57 80 57 81 / 0 0 0 0 0
SIERRA BLANCA TX 81 55 83 56 84 / 0 0 0 0 0
LAS CRUCES 80 51 79 52 80 / 0 0 0 0 10
ALAMOGORDO 78 52 77 52 78 / 0 0 0 0 10
CLOUDCROFT 58 36 59 40 60 / 0 0 0 0 10
TRUTH OR CONSEQUENCES 78 49 76 47 77 / 0 0 0 0 20
SILVER CITY 70 42 69 42 70 / 0 0 0 10 20
DEMING 79 49 77 49 78 / 0 0 0 0 10
LORDSBURG 79 48 78 47 79 / 0 0 0 10 20
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS
EVENING FOR NMZ112.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR NMZ112.
WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING
FOR NMZ025.
TX...FIRE WEATHER WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS
EVENING FOR TXZ055-056.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR TXZ055-056.
&&
BRICEHazardous weather outlook, Apr 7, 6:01 AM MDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 601 AM MDT THU APR 7 2011 NMZ022>025-030>032-TXZ055-056-081215- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 601 AM MDT THU APR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT WE'LL SEE WINDY CONDITIONS THIS AFTERNOON. THE LOWLANDS WILL SEE 20 TO 30 MPH WINDS...BUT THE SOUTHERN SACRAMENTO MOUNTAINS WILL SEE STRONGER WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THERE IS A FIRE WEATHER WATCH IN EFFECT FOR THE AREA AND THE SOUTHERN SACRAMENTO MOUNTAINS ARE UNDER A WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER WINDY DAY ON FRIDAY. SATURDAY WILL SEE VERY WINDY CONDITIONS. DAMAGING WINDS WILL BE POSSIBLE. WE'LL SEE 35 TO 45 MPH WINDS WITH GUSTS TO 60 MPH. TUESDAY AND WEDNESDAY OF NEXT WEEK WILL SEE MORE BREEZY TO WINDY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 5:52 AM MDT | Wind Advisory | EPZ | 14 hr | |
| Apr 7, 2:07 PM MDT | Fire Weather Watch | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.